Bodybuilding Forum - Bodybuilding.net

Bodybuilding Forum - Bodybuilding.net (/)
-   Open Conversation (http://www.bodybuilding.net/open-conversation/)
-   -   decabolen (http://www.bodybuilding.net/open-conversation/decabolen-13081.html)

brian55290 07-30-2009 05:32 AM

decabolen
 
looking for an answer. i took decabolen for about 1.5 months and after i took it my nipples started hurting? this stuff is not a steriod i bought it over the counter, any body ever had this happen to them with anything? and what do i do to fix it. any suggestions will be appreciated.:wtf:

TALO 07-30-2009 05:36 AM

Did you use a PCT ?

brian55290 07-30-2009 05:44 AM

i bought novadex by gaspari but not till a month or 2 after i finished the decabolen. i dont even know if that would help me. i didnt plan on this stuff doing that.

TALO 07-30-2009 05:59 AM

You should really do some homework before putting ANYTHING into your body that your not sure of.

TALO 07-30-2009 06:09 AM

http://www.bodybuilding.net/anabolic...-pct-9617.html

Plus read the other stickies .

brian55290 07-30-2009 06:11 AM

now i know. just wondering if i should go to the doc or wait it out?

TALO 07-30-2009 06:47 AM

I don't have much experience with Deca or any of that. But from what I've heard it's very hard to reverse the bad effects . It's easier to prevent them.

Yeah go to the Dr and tell him what you took and how you took it and don't leave anything out. He will let you know what you can do.

mad matt 07-30-2009 08:17 AM

Sounds very much like gyno..


All times are GMT -8. The time now is 03:22 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.